Results 1 to 3 of 3

Thread: Accutane-induced rosacea

  1. #1
    Junior Member
    Join Date
    Jun 2005
    Location
    Vancouver Island, Canada
    Posts
    8

    Default Accutane-induced rosacea

    Do those of you with accutane-induced rosacea now suffer from exceedingly dry skin?

    I took 2 6-month courses of high dose accutane in my 20's and 30's for acne. Worked like a hot damn. My skin used to be so oily I would leave grease marks on everything my face touched. I had to wash my hair every day to cope with the greasies. While I was on accutane I could go days without washing my hair and my skin was great.

    Now I'm in my 40's and my skin is so dry that it flakes off all over the place. I can't use any cleaners. I just try to gently rub off the flakes with a wet cotton ball in the a.m. and p.m.

    I'm not sure if the dryness is due to changing hormones or if it's a result of the accutane use or a combination of both.

    My face is a constant red that at times is more red than others. My biggest problem is the papules and pustules and milia. My face is covered with them and the worst is my forehead and chin. These are the areas that were the worst with acne too. It seems that most people with rosacea experience most of their symptoms in the cheeks and nose area. I experience no burning or feelings of flushing which also seems to some of the most common problems for rosacea sufferers.

    I'd be interested to hear from others with accutane-induced rosacea as I think it's quite a different bear.
    Linda near Vancouver

  2. #2
    Member
    Join Date
    Jun 2005
    Location
    UK
    Posts
    58

    Default

    I've had rosacea symptoms (though still can't get a diagnosis) since takinf accutane a couple of years ago. I'm 20 years old now, suffer with permanent redness, bad flushing and dry skin. Right now I desperately need someone to admit that I have rosacea and stop fobbing me off
    Double negatives are a big no-no.

  3. #3
    Senior Member
    Join Date
    Jun 2005
    Posts
    268

    Default

    I belive I got my rosacea from Accutane too. It was after taking it for a few months my hell broke loose and I didn't know what to do. It seems a too high dose will actully make your rosacea worse or even set it off for those who haven't had any problems with rosacea before. Not to mention thin the skin and make it more vulnerable and exposed to triggers.

Similar Threads

  1. So I have Accutane induced Rosacea, what now?
    By ArtClassShank in forum Prescription medications
    Replies: 10
    Last Post: 20th December 2013, 02:06 PM
  2. Accutane induced Rosacea, what now?
    By ArtClassShank in forum General rosacea questions
    Replies: 9
    Last Post: 14th December 2013, 06:57 PM
  3. Accutane INDUCED Rosacea?!
    By volcomStone in forum Prescription medications
    Replies: 8
    Last Post: 13th December 2013, 07:29 AM
  4. Accutane Induced Rosacea?
    By mx123 in forum General rosacea questions
    Replies: 6
    Last Post: 2nd July 2010, 06:34 PM
  5. Accutane induced Rosacea
    By lameness in forum General rosacea questions
    Replies: 0
    Last Post: 17th February 2008, 01:06 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •